Alert archive / Oregon / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Pendleton, OR

June 28, 2011Union County, Wallowa County, Oregon; Columbia County, Washington

NWS Pendleton, OR issued this severe thunderstorm warning at Jun 28, 2011, 6:16 PM PDT for Union County, Wallowa County, Oregon; Columbia County, Washington. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2011, 6:16 PM PDT (01:16 UTC)
Expired
Jun 28, 2011, 7:15 PM PDT
In force
59 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Union County, OR, Wallowa County, OR, Columbia County, WA

The radar

The Pendleton radar (KPDT), 84 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
2291 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS56 KPDT 290116
SVRPDT
ORC061-063-WAC013-290215-
/O.NEW.KPDT.SV.W.0007.110629T0116Z-110629T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
616 PM PDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL UNION COUNTY IN NORTHEAST OREGON...
  NORTHWESTERN WALLOWA COUNTY IN NORTHEAST OREGON...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHEAST WASHINGTON...

* UNTIL 715 PM PDT

* AT 607 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MINAM...OR
  24 MILES NORTHEAST OF LA GRANDE...AND MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY
  AND FLORA

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4546 11763 4546 11795 4564 11813 4568 11812
      4569 11807 4574 11806 4614 11761 4611 11759
      4601 11759 4600 11721
TIME...MOT...LOC 0116Z 213DEG 33KT 4568 11776

$$
DGW/MCJ
2 follow-up statements
091 
WWUS56 KPDT 290145
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
645 PM PDT TUE JUN 28 2011

ORC061-063-WAC013-290215-
/O.CON.KPDT.SV.W.0007.000000T0000Z-110629T0215Z/
UNION OR-WALLOWA OR-COLUMBIA WA-
645 PM PDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT
FOR SOUTHEASTERN COLUMBIA...NORTHWESTERN WALLOWA AND NORTH CENTRAL
UNION COUNTIES...

AT 637 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM  THIS STORM WAS LOCATED 11 MILES
SOUTHWEST OF TROY...OR 38 MILES EAST OF MILTON-FREEWATER...MOVING
NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 40 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

IN ADDITION TO LARGE HAIL AND POSSIBLE DAMAGING WINDS...FREQUENT 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4546 11764 4546 11767 4558 11780 4576 11796
      4614 11761 4611 11759 4601 11759 4600 11721
TIME...MOT...LOC 0142Z 213DEG 33KT 4588 11757

$$

DGW/MCJ
419 
WWUS56 KPDT 290212
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
712 PM PDT TUE JUN 28 2011

ORC061-063-WAC013-290220-
/O.EXP.KPDT.SV.W.0007.000000T0000Z-110629T0215Z/
UNION OR-WALLOWA OR-COLUMBIA WA-
712 PM PDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA...
NORTHWESTERN WALLOWA AND NORTH CENTRAL UNION COUNTIES WILL EXPIRE AT 
715 PM PDT...

THIS HAS BEEN REPLACED BY A SIGNIFICANT WEATHER ADVISORY FOR HAIL UP 
TO THE SIZE OF NICKELS AND 40 MPH WINDS. 

LAT...LON 4546 11764 4546 11767 4558 11780 4576 11796
      4614 11761 4611 11759 4601 11759 4600 11721
TIME...MOT...LOC 0210Z 213DEG 33KT 4609 11737

$$
DGW/MCJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:52 PM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 28, 3:52 PM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
352 PM PDT TUE JUN 28 2011

UPDATED AVIATION DISCUSSION

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...AN UPPER LOW
CONTINUES TO DRIFT SOUTH, AND IS CURRENTLY OFF THE NORTHERN
CALIFORNIA COAST. THIS SYSTEM WILL SWING EAST INTO THE GREAT BASIN
AND WEAKEN DURING THE NEXT 24 HOURS. THIS SYSTEM WILL ALSO DRAG AN
UPPER TROUGH OUT OF THE GULF OF ALASKA AND ACROSS THE PACIFIC
NORTHWEST DURING THE SAME TIME PERIOD. MOISTURE AND INSTABILITY WILL
REMAIN HIGH AHEAD OF THESE SYSTEMS, AND CHANCES OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE OVER THE PACNW THROUGH WEDNESDAY
AFTERNOON. SHOWERS AND STORMS HAVE BEEN GETTING OFF TO A SLOW START
SO FAR THIS AFTERNOON. SURFACE HEATING HAS BEEN SLOWED BY HIGH
CLOUDINESS, WHICH HAS SLOWED THE BREAKING OF THE CAP. STILL EXPECT
SOME STRONG STORMS OVER PORTIONS OF EAST-CENTRAL AND NORTHEAST
OREGON, AND SOUTHEAST WASHINGTON AS WIND SHEAR ALOFT IS STILL
FAVORABLE. INCREASING WEST FLOW THIS EVENING WILL LEAD TO A GRADUAL
END OF THE THUNDERSTORM THREAT OVER CENTRAL WASHINGTON AND CENTRAL
OREGON TONIGHT. SHOWERS AND A FEW THUNDERSTORMS SHOULD CONTINUE OVER
OUR EASTERN ZONES OVERNIGHT INTO WEDNESDAY MORNING. BY WEDNESDAY
AFTERNOON, WEST FLOW SHOULD CAUSE DOWN SLOPE DRYING ALONG THE LEE OF
THE CASCADES. THIS DRYING WILL LIMIT SHOWERS TO NEAR THE CASCADE
CREST. MEANWHILE THE WEST FLOW SHOULD HELP TO KEEP SHOWERS GOING
FROM THE BLUE MOUNTAINS AND GRANT COUNTY EASTWARD DUE TO UPSLOPE
AFFECTS. INSTABILITY WILL REMAIN IN THESE AREAS FOR A FEW
THUNDERSTORMS, BUT THESE SHOULD GRADUALLY DECREASE IN COVERAGE FROM
LATE AFTERNOON INTO THE EVENING. WINDS WILL BE BREEZY TO LOCALLY
WINDY ON WEDNESDAY AS PACIFIC HIGH PRESSURE BUILDS INTO THE REGION.
HIGH TEMPS WEDNESDAY WILL COOL OVER THE EASTERN ZONES. THE WEST FLOW
WILL CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AS A RESULT A
FEW SHOWERS WILL PERSIST NEAR THE CASCADE CREST AND INTO THE EASTERN
MOUNTAINS THROUGH MID DAY THURSDAY. WINDS WILL AGAIN BE BREEZY TO
LOCALLY WINDY THURSDAY. HIGH TEMPS WILL COOL SOME MORE OVER THE
ENTIRE AREA THURSDAY. 90

.LONG TERM...FRIDAY THROUGH TUESDAY...A DRY FLAT RIDGE WILL BE OVER
EASTERN WASHINGTON AND OREGON FRIDAY AND SATURDAY. THIS WILL PROVIDE
MOSTLY CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL INCREASE EACH
DAY. THE RIDGE AXIS WILL MOVE INTO MONTANA SUNDAY WITH SOUTHWESTERLY
FLOW OVER THE AREA SUNDAY THROUGH TUESDAY. THE WARMING TREND WILL
CONTINUE, BUT THERE WILL BE SLOWLY INCREASING MOISTURE ALOFT. BY
MONDAY THERE WILL BE ENOUGH MOISTURE FOR CU TO DEVELOP IN THE
AFTERNOON OVER THE MOUNTAINS. A WEAK TROUGH WILL MOVE THROUGH
TUESDAY AFTERNOON THAT MAY TRIGGER A FEW SHOWERS AND THUNDERSTORMS
FROM CENTRAL TO NORTHEAST OREGON. THIS TROUGH WILL BRING STRONGER
WINDS AS WELL. COONFIELD

&&

.AVIATION...0Z TAFS...SHOWERS ARE MOVING OVER THE COLUMBIA BASIN
WITH LOCALLY HEAVY SHOWERS HAVE LOWERED VISIBILITY BRIEFLY TO 1 1/2
TO 2 SM AT KRDM KBDN AND KDLS. EXPECT SHOWERS AND A FEW
THUNDERSTORMS THIS EVENING NEAR ALL TAF LOCATIONS. CEILINGS COULD
LOWER TO 030-040 BRIEFLY IN SHOWERS, BUT EXPECT MAINLY 050-070 NEAR
RDM AND BDN AND 100-150 ELSEWHERE. WINDS WILL BECOME BREEZY IN THE
AFTERNOON 10-20 KTS WITH GUSTS UP TO 30 KTS, DECREASING AFTER 4Z,
THEN INCREASING AGAIN WEDNESDAY MORNING 15-18Z.  76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  60  77  51  71 /  30  20  20  10
ALW  64  79  55  72 /  30  20  20  10
PSC  63  85  55  79 /  20  10  10   0
YKM  57  82  45  75 /  20  10  10   0
HRI  60  83  54  77 /  20  10  10   0
ELN  61  76  51  70 /  20  10  10   0
RDM  51  75  42  72 /  40  20  10   0
LGD  56  74  50  68 /  40  40  40  20
GCD  54  75  48  71 /  40  30  30  10
DLS  63  73  55  71 /  30  10  10   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
WEDNESDAY : GREEN
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/76/76
Hazardous weather outlook, Jun 28, 1:27 PM PDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
127 PM PDT TUE JUN 28 2011

UPDATED ZONES COVERED BY THUNDERSTORM ON DAY TWO

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
127 PM PDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, EASTERN COLUMBIA RIVER GORGE OF OREGON

STRONG THUNDERSTORMS
     LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
     CASCADES, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY,
     WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF
     OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
     MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS
     OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

A LARGE UPPER TROUGH, WITH ABUNDANT MOISTURE AND INSTABILITY, WILL
MOVE ACROSS THE REGION TODAY AND TONIGHT. THIS SYSTEM WILL CAUSE
THUNDERSTORMS TO DEVELOP OR CONTINUE WHERE THEY ARE ALREADY
OCCURRING. THE STORMS WILL BE ISOLATED THIS MORNING IN WESTERN
PORTIONS OF THE FORECAST AREA, THEN WILL SPREAD EASTWARD AND
BECOME SCATTERED THIS AFTERNOON AND EVENING. THERE WILL BE ENOUGH
ENERGY FOR STRONG THUNDERSTORMS TO DEVELOP, A FEW OF WHICH COULD
POSSIBLY BECOME SEVERE, IN THE ABOVE LISTED AREAS TODAY AND TONIGHT.
THE STORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT IN EASTERN AREAS
BUT DISSIPATE IN WESTERN AREAS AS THE UPPER TROUGH MOVES INTO THE
PACIFIC NORTHWEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WEDNESDAY
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
     WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

ISOLATED THUNDERSTORMS CAN STILL BE EXPECTED TO LINGER ON WEDNESDAY
IN THE AREAS LISTED ABOVE. ELSEWHERE DRIER AND MORE STABLE
CONDITIONS WILL PREVAIL WITH COOLING TEMPERATURES. THE CALM AND MORE
STABLE CONDITIONS WILL THEN PERSIST THROUGH THE REST OF THE WEEK AND
THROUGH THE WEEKEND. HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN
U.S. AND CAUSE A WARMING TREND DURING THE WEEKEND INTO NEXT WEEK
WITH TEMPERATURE READINGS BECOMING HOT BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Jun 28, 5:56 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
556 PM PDT TUE JUN 28 2011

ORZ044-502-503-507-290200-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-LOWER COLUMBIA
BASIN OF OREGON OR-NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN BLUE
MOUNTAINS OF OREGON OR-
556 PM PDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UMATILLA COUNTY UNTIL 700
PM PDT...

AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF STANFIELD TO 9 MILES EAST OF PILOT ROCK...AND MOVING NORTHEAST AT 35
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4592 11897 4592 11850 4562 11825 4538 11865
      4566 11932
TIME...MOT...LOC 0056Z 248DEG 32KT 4565 11908 4546 11863
Special weather statement, Jun 28, 6:03 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
603 PM PDT TUE JUN 28 2011

ORZ049-050-502-507-WAZ029-030-290200-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON WA-FOOTHILLS OF THE
NORTHERN BLUE MOUNTAINS OF OREGON OR-GRANDE RONDE VALLEY OR-NORTHERN
BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS WA-WALLOWA
COUNTY OR-
603 PM PDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLA WALLA...
COLUMBIA...NORTHEASTERN UMATILLA...NORTHWESTERN WALLOWA AND NORTHERN
UNION COUNTIES UNTIL 700 PM PDT...

AT 558 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THORN HOLLOW TO 11
MILES SOUTH OF ELGIN...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4531 11780 4574 11859 4652 11789 4651 11785
      4648 11785 4648 11775 4644 11770 4641 11770
      4638 11766 4635 11766 4633 11760 4601 11759
      4601 11733 4596 11730
TIME...MOT...LOC 0103Z 208DEG 31KT 4577 11843 4544 11784

DGW

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:56 PM PDTSpecial Weather StatementPDTUmatilla64 min
Jun 28, 7:09 PM PDTSpecial Weather StatementPDTWallowa36 min
Jun 28, 7:38 PM PDTSpecial Weather StatementPDTUnion67 min
Jun 29, 3:23 AM PDTWind AdvisoryPDTGilliam, Sherman, Wasco18 hr
Jun 28, 6:03 PM PDTSpecial Weather StatementPDTColumbia57 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2011Severe Thunderstorm Warnings in Washington, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.